March 9, 2013 [ QUESTION ] [ Andrew C - age 26 ]
" ... I do love this product! Its great, I get more reps, use more weight and run faster!!! I't awesome stuff. This also clears my mind and has a similar effect on me as weed does (yes, drugs) Is anyone in the same boat? I can think clearier and feel like a "cloud" has been lifted off my brain. Does anyone get this, or do I sound crazy? pls respond "
Response shared March 10, 2013 [ Ryan ]
" ... I've been using this as a pre-workout for several months and also get really great results form it. Awesome pumps each workout, good energy and endurance to go through my toughest workouts. I don't really get a "high" as you put it but I do get a really good boost of focus and energy. I've never tried weed so I can't compare, but this does make me feel better and think clearer. "
October 30, 2012 [ QUESTION ] [ Paul - age 40 ]
" ... I have used this product twice. The first time I loved what it did-the second time I got what I can only describe as a red rash over my chest and shoulders and a bit on my back!- is this a warning for me to stop? "
Response shared November 3, 2012 [ Karl ]
" ... This is a common effect of niacin and is usually temporary. If you find it really troubles you then cut back the dosage or find a new product, but there shouldn't be any serious issues to worry about. "
October 25, 2012 [ QUESTION ] [ Aaron - age 24 ]
" ... My girlfriend took 5 pills before a workout she got patches of red on her skin and did vomit. Not taking anything else with it. Should she give it another go with a smaller dose or stay of it.. Allergy perhaps? "
Response shared November 1, 2012 [ Norm ]
" ... Wow.. she really needs to read the directions and start with the MINIMUM dose to build up tolerance rather than jumping right to the advanced stage. The red patch is a typical reaction based on the niacin. "
August 23, 2012 [ QUESTION ] [ Joe - age 36 ]
" ... Can I mix this with Hemotropin
"Bioactive Multi-Pathway Growth Hormone Releasing Formula"?
Thank you "
Response shared August 26, 2012 [ Frank ]
" ... Yes, and please share your results for the rest to benefit from. Best of luck, train hard and stay strong! "
July 8, 2012 [ QUESTION ] [ SANJAY - age 30 ]
" ... HI I'VE BEEN TAKING THIS PRODUCT FOR A WEEK NOW AND IT SEEMS GREAT SO FAR BUT I'VE BEEN EXPERIENCING SOME PROBLEMS WITH THE STABILITY OF THE PILL....IT SEEMS TO BE CRACKING IN THE PACKET AND I'M NOT SURE IF THAT IS NORMAL OR IF IT IS DOES IT CHANGE THE CONCENTRATION OF THE RESULTS???....SHOULD I CONTINUE TO TAKE IT??? "
Response shared July 10, 2012 [ Joel ]
" ... If it is a solid pills (not liquid) then you are OK. "
May 25, 2012 [ QUESTION ] [ jmkillin - age 62 ]
" ... Got 6 tabs from a guy at the gym and thought it was good, so I bought my own. So far good results in terms of extra reps on max out sets, but I recently noticed a warning on the side of the box cautioning those over 55 not to use. My results have been good and there have been no ill effects. Why the warning for 55 and up? "
Response shared May 28, 2012 [ George ]
" ... It is a GENERAL disclaimer for the average 55 year old. If you are in good health then I would say go ahead.. but of course it's your call. Listen to your body, always. "
April 23, 2012 [ REVIEW ] [ Paul - age 37 ]
OVERALL RATING: 2 out of 5
" ... Hi taken swollen for 1 week now I still don't
Know If i like it...not keen on the redness and hit flush you
But the pump is ok, think I rather hemo rage.
Time will tell
February 1, 2012 [ QUESTION ] [ Ron - age 21 ]
" ... I've tried for first time of this product and my heartbeat pump really fast and vomiting when I first time using it, and I also take it with fat burner. Should I stop it for a while? "
Response shared February 1, 2012 [ George ]
" ... STOP mixing two different products at the same time, this is what happens! Swollen will not cause your heart rate to increase or vomiting, whatever FAT BURNER you are using is causing this. I would stop using that fat burner and stick with Swollen. "
January 4, 2012 [ QUESTION ] [ Greg - age 28 ]
" ... Is it common when first starting product that body reacts with redness and itchiness,from the niacin.? ive taken almost every pump or energy product never felt a rush like this and so sudden? should i cut dose in half,at the begining? "
Response shared January 4, 2012 [ Nick ]
" ... This is quite a common reaction to Niacin based products. For some it's worse than others, but should go away after a few uses. Niacin really has quite the rush effect you are experiencing. You can see how you react the 2nd, 3rd days and if it's a concern then you can cut the dose in half to let your body adapt. "
October 28, 2011 [ REVIEW ] [ Nathan - age 24 ]
OVERALL RATING: 5 out of 5
" ... Hey guys.. love the site thanks for creating this! Just wanted to quickly say that I have been using swollen for a few weeks now, about 10 workouts or so and really like it. Easy to take pills, much easier than the powder that just goes up in the big smokey mess. Getting great pumps that last hours after the workout and a good energy boost as well. Will continue to keep using it for some time. A+ "